# SDR CAL960259

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR BEAM CORRODED AT BS 380, RBL 40 TO RBL 60.  A NEW FLOOR BEAM WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, FIGURE 3, 51-10-2, AND 51-20-0.  (M)
